# SDR SIMA200209429

- Difficulty date: April 2, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: S57510096200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING INSPECTION, FOUND LEFT OUTBOARD FLAP FORWARD BEAM ATTACH POINT CORRODED.  REPLACED LEFT OUTBOARD FLAP ASSY IAW JIC 57-53-00-RAI-10000-006.  (M)
